# SDR HALA0800367

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 70,128 hours, 12,764 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LT F/Q INDICATOR BLANK, STATUS MSG LT FUEL QTY AND LT FUEL QTY IND.  PER FIM 28-41-00-1 BITE ON F/Q PROCESSOR FAULT CODE 63 INSP WIRING AT LT WING SPAR AND RACK OF F/Q PROCESSOR CKS OK.  CLEARED FAULT AND BIT/VERIFY TEST NORMAL OK TO CONTINUE.
